HRS Bibliography

Bibliography Search
Export 20 results:
Filters: Author is M. Ataharul Islam  [Clear All Filters]

Book Chapter

M. Islam A, Chowdhury RI. First and Higher Order Transition Models with Covariate Dependence. In: Yang F, ed. Progress in Applied Mathematical Modeling. Progress in Applied Mathematical Modeling. USA: Nova Science Publishers; 2008:153-96.

Conference Paper

M. Islam A, Chowdhury RI, Bae S, Singh KP. A model for assessing the association in the repeated measures of depression among the elderly. In: Proceedings - 20th International Congress on Modelling and Simulation, MODSIM 2013. Proceedings - 20th International Congress on Modelling and Simulation, MODSIM 2013. Adelaide, Australia; 2020.

Journal Article

M. Islam A, Chowdhury RI, Sultan KS. Analyzing dependence in incidence of diabetes and heart problem using generalized bivariate geometric models with covariates. Journal of Applied Statistics. 2017;44(16):2890-2907. doi:10.1080/02664763.2016.1266467.
M. Islam A, Chowdhury RI, Bae S, Singh K. ASSESSING THE ASSOCIATION IN REPEATED MEASURES OF DEPRESSION. Advances and Applications in Statistics. 2014;Volume 42:83-93.
M. Islam A, Chowdhury RI, Briollais L. A bivariate binary model for testing dependence in outcomes. Bulletin of the Malaysian Mathematical Sciences Society. 2012;35(4):845-858.PDF icon BMMS_bernoulliv35n4p2.pdf (144.95 KB)
Dey R, M. Islam A. A conditional count model for repeated count data and its application to GEE approach. Statistical Papers. 2017;58(2):485-504. doi:10.1007/s00362-015-0708-9.
Sirdari MZangeneh, M. Islam A, Awang N. Dependence in binary outcomes: A quadratic exponential model approach. Bulletin of the Malaysian Mathematical Sciences Society. 2014;37(1):129-137.
M. Islam A, Sultan KS, Chowdhury RI. Estimation and Tests for a Longitudinal Regression Model Based on the Markov Chain. Statistical Methodology. 2009;6(5):478-489. doi:https://doi.org/10.1016/j.stamet.2009.04.003.
M. Islam A, Alzaid AA, Chowdhury RI, Sultan KS. A generalized bivariate Bernoulli model with covariate dependence. Journal of Applied Statistics. 2013;40:1064-1075. doi:10.1080/02664763.2013.780156.
M. Islam A, Chowdhury RI. A generalized right truncated bivariate Poisson regression model with applications to health data. PLoS One. 2017;12(6):e0178153. doi:10.1371/journal.pone.0178153.
http://www.ncbi.nlm.nih.gov/pubmed/28586344?dopt=Abstract
M. Islam A, Chowdhury RI, Singh KP. A Markov Model for Analyzing Polytomous Outcome Data. Pakistan Journal of Statistics and Operation Research. 2012;8(3):593-603. doi:10.18187/pjsor.v8i3.530.PDF icon PJOR_530-1545-1-SM (1).pdf (253.06 KB)
Noor NMohd, M. Islam A, Ali Z. A multistate transition model for analyzing diseases in elderly population. World Applied Sciences Journal. 2013;21(12):1700-1707. doi: 10.5829/idosi.wasj.2013.21.12.2570.
Chowdhury RI, M. Islam A, Huda S, Briollais L. Parameter Estimation in Logistic Regression for Transition, Reverse Transition and Repeated Transition from Repeated Outcomes. Applied Mathematics. 2012:1739-1749.PDF icon AM_SAS.pdf (215.62 KB)
M. Islam A, Chowdhury RI. Prediction of disease status: A regressive model approach for repeated measures. Statistical Methodology. 2010;7(5):520-540. doi:https://doi.org/10.1016/j.stamet.2010.03.001.
Chowdhury RI, M. Islam A. Prediction of Disease Status: Transition Model Approach for Repeated Measures. Pakistan Journal of Statistics . 2014;30(2):181-196.PDF icon PAKJSTAT.pdf (403.25 KB)
Chowdhury RI, M. Islam A. Regressive models for risk prediction of repeated multinomial outcomes: An illustration using Health and Retirement Study data. Biometrical Journal. 2020;n/a. doi:10.1002/bimj.201800101.
M. Islam A. Tests for Dependence in Binary Repeated Measures Data. Chowdhury RI, Alzaid A, eds. Journal of Statistical Research. 2012;46(2):203-217.PDF icon Tests for Dependence in Binary Repeated Measures Data.pdf (286 KB)